Embeddings into Orlicz Spaces for Functions from Unbounded Irregular Domains

Visa fullständig post



Permalänk

http://hdl.handle.net/10138/305875

Citation

Harjulehto , P & Hurri-Syrjänen , R 2019 , ' Embeddings into Orlicz Spaces for Functions from Unbounded Irregular Domains ' , Complex Analysis and Operator Theory , vol. 13 , no. 6 , pp. 2967–2992 . https://doi.org/10.1007/s11785-019-00898-y

Titel: Embeddings into Orlicz Spaces for Functions from Unbounded Irregular Domains
Författare: Harjulehto, Petteri; Hurri-Syrjänen, Ritva
Medarbetare: University of Helsinki, University of Turku
University of Helsinki, Department of Mathematics and Statistics
Datum: 2019-09-26
Språk: eng
Sidantal: 26
Tillhör serie: Complex Analysis and Operator Theory
ISSN: 1661-8254
Permanenta länken (URI): http://hdl.handle.net/10138/305875
Abstrakt: We study Sobolev functions defined in unbounded irregular domains in the Euclidean n-space. We show that there exist embeddings into suitable Orlicz spaces from the space L-p(1), 1
Subject: Non-smooth domain
Orlicz space
Poincare inequality
Pointwise estimate
Riesz potential
Sobolev inequality
Unbounded convex domain
111 Mathematics
Licens:


Filer under denna titel

Totalt antal nerladdningar: Laddar...

Filer Storlek Format Granska
Harjulehto_Hurr ... gsIntoOrliczSpacesForF.pdf 473.7Kb PDF Granska/Öppna

Detta dokument registreras i samling:

Visa fullständig post